# SDR 08FDEA03389

- Difficulty date: August 12, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 69202005
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 GRAB ASSIST HANDLE MOUNT BRACKET CRACKED ON DOOR REPLACED FWD ENTRY DOOR ASSIST BRACKET REF: SRM 51-30-2 PG 13.  THIS IS CLASSIFIED AS A MINOR REPAIR.
